Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Montesinos Amilibia, José María and González Acuña, Francisco Javier and Birman, Joan S. (1976) Heegaard splittings of prime 3-manifolds are not unique. Michigan Mathematical Journal, 23 (2). pp. 97-103. ISSN 0026-2285

Montesinos Amilibia, José María and Birman, Joan S. (1980) On minimal Heegaard splittings. Michigan Mathematical Journal, 27 (1). pp. 47-57. ISSN 0026-2285

This list was generated on Fri Aug 29 03:18:40 2014 CEST.